# SDR CALA0200529

- Difficulty date: November 6, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 49,436 hours, 22,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Sta 1106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN L-ANGLE AT L/H SIDE OF FUSELAGE STA 1106 TO RUDDER JUST BELOW VERTICAL STABILIZER. THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW ECRA 5380-01013.
